# SDR JJBA20220629026

- Difficulty date: June 29, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 46,103 hours, 28,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 54739
- Condition: Inoperative
- Part time: 2,732 hours, 2,506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT EMERGENCY EXIT DOOR INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES #3 AND #4. OPS CHECK SAT
#3 - ABS-2013-1A SN 53157 TSN 31901.12 - CSN 23546 - TIME SINCE INSPECTION 30302.01
